# SDR 2001UALA02152

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 28,877 hours, 21,698 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LEADING EDGE SKIN HAS A DENT AT STABILIZER STATION 123.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FLUSH PATCH.
